# SDR AT9900914

- Difficulty date: December 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47278
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lighting Strike
- Location: Bs 536
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LIGHTNING STRIKE AT FS 536 BETWEEN LONGERON 21R AND 22R ON FUSELAGE SKIN.  CUTOUT STRIKE AREA.  FABRICATED AND INSTALLED DOUBLER REPAIR IAW TIMCO EO 99-1445, RES 06665, SRM 51-10-1 FIG 36, 51-10-3, 51-30-5 AND 51-30-2.
